# SDR AWXA0001223

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 46,699 hours, 29,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXT. FUSELAGE STA 230 LBL 7 - LBL 9 SKIN STATIC DAMAGE WENT OUT OF LIMITS. CUTOUT DAMAGE; FABED FILLER AND DOUBLERS AND INSTALLED REPAIR PARTS IAW SRM 53-00-01 FIG 201
